Journal article icon

Journal article

The André-Oort conjecture for the moduli space of abelian surfaces

Abstract:
We provide an unconditional proof of the André-Oort conjecture for the coarse moduli space 'œ2,1 of principally polarized abelian surfaces, following the strategy outlined by Pila-Zannier. © 2012 The Author(s).

Actions


Access Document


Publisher copy:
10.1112/S0010437X12000589

Authors


Tsimerman, J More by this author
Journal:
Compositio Mathematica
Volume:
149
Issue:
2
Pages:
204-216
Publication date:
2013-02-05
DOI:
ISSN:
0010-437X
URN:
uuid:4a06c2cc-3453-44f1-bebf-8b69c46c4c78
Source identifiers:
388380
Local pid:
pubs:388380

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP